It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


master44,

Your problems do not sound statin-related to me.

I had problems with Lipitor and Tricor used in combination - and the muscle pain and weakness was profound and lasted a long, long time (over a year). It did not improve in as little as a couple of days...

It came on progressively over about a one-month period - just getting a little more acute day by day. My arms felt sore when I woke up, and I attributed it to sleeping in a funny position. It just continued to get worse, and then it started hurting when I lifted anything with my arms. Eventually I could barely lift my laptop. I also had profound exercise intolerance that got progressively worse. I finally did some internet searching and made the connections with statins, and stopped the meds cold turkey.

It sounds to me just like your muscle stiffness is just from physical exertion - since it goes away after only a few days...


HubbleRules
:cool:





All times are GMT -7. The time now is 09:01 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!